# SDR SWIA202164026

- Difficulty date: September 14, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LONERON PRESSURE FLOOR ANGLE FS409+128 TO FS559  CORROSION AS MARKED    (C CHECK RO 1/20/22)   CORROSION DAMAGE ON R/H LONGERON PRESSURE FLOOR ANGLE FS409+128 TO FS559 REMOVED, ORIGNAL THICKNESS 0.080", DAMAGE REMOVED WAS 0.003", REMAINING THICKNESS 0.077". DAMAGE FOUND TO BE WITHIN LIMITS IAW REO 601R-53-41-666 REV-C DATE: 2012-11-06. RESTORED SURFACE FINISH IAW CRJ200 SRM 51-21-16  TRESHOLD REPEAT INSPECTION AT 8260 FLIGHT CYCLES. CURRENT FLIGHT CYCLES 36,894 NEXT INSPECTION DUE AT 45,154 FLIGHTT CYCLES. IAW: REO601R-53-41-666 REV-C- 2021-11-06, SHEET #2. PERFORMED PRESSURE CHECK IAW CRJ200 AMM 21-31-00 REV 64 SEPT10/2021. / CALIBRATED TOOLS USED: / OLYMPUS 650 EPOC AV8959 CAL DUE OCT2021 / OLUMPUS 600 NORTEC AV8958 CAL DUE OCT2021
